Active substance
Dextromethorphan Hydrobromide + Doxylamine Succinate + Acetaminophen
2 products from 2 companies contain this in Canada.
2 without prescriptioncapsule
Available without a prescription
NIGHTTIME COLD & FLU RELIEF15 mg + 6.25 mg + 325 mgWithout prescription Apotex Inc · Dextromethorphan Hydrobromide + Doxylamine Succinate + Acetaminophen · N02BE51NYQUIL COLD & FLU LIQUICAPS15 mg + 6.25 mg + 325 mgWithout prescription Procter & Gamble Inc · Dextromethorphan Hydrobromide + Doxylamine Succinate + Acetaminophen · N02BE51
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.